# SDR ASAA12511657

- Difficulty date: June 5, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,163 hours, 5,470 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 004376
- Condition: Failed
- Location: Flight Deck
- Part time: 25,153 hours, 7,839 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S FMC BRIGHT/DIM KNOB MOVES SIDE TO SIDE WHEN ROTATED THE SCREEN BLACKS OUT.  VERIFIED DISCREPANCY.  R & R F/O FMC CDU REF MM 34-61-01-000-802 & 34-61-01-400-802.  TESTS OK IAW SAME REF.
